Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 185, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 26, 2011, 11:58 AM EDT for Madison County, Oneida County, New York. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2011, 11:58 AM EDT (15:58 UTC)
- Expired
- Jul 26, 2011, 1:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Madison County, NY, Oneida County, NY
The radar
The Ft Drum radar (KTYX), 52 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 12:30 PM EDT | HAIL 1 | 2 Sse Vienna, NY | |
| Jul 26, 12:50 PM EDT | HAIL 1.75 | Westmoreland, NY | |
| Jul 26, 12:59 PM EDT | TSTM WND DMG | Clark Mills, NY | ONE LARGE TREE DOWN ON PRATT AVE. MORE BRANCHES DOWN ACROSS THE TOWN INCLUDING NEAR WHITE STREET. |
| Jul 26, 12:59 PM EDT | HAIL 1.75 | Clark Mills, NY | REPORT GIVEN TO US WHILE ON A STORM SURVEY. |
| Jul 26, 1:00 PM EDT | HAIL 1.25 | Kirkland, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
563
WUUS51 KBGM 261558
SVRBGM
NYC053-065-261700-
/O.NEW.KBGM.SV.W.0185.110726T1558Z-110726T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1158 AM EDT TUE JUL 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTH CENTRAL MADISON COUNTY IN CENTRAL NEW YORK...
CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...
* UNTIL 100 PM EDT.
* AT 1155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES WEST OF CAMDEN...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CAMDEN BY 1218 PM EDT...
CAMDEN BY 1220 PM EDT...
VIENNA...SYLVAN BEACH AND VERONA BEACH BY 1224 PM EDT...
BLOSSVALE BY 1228 PM EDT...
LEE BY 1234 PM EDT...
NEW LONDON BY 1236 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4332 7529 4305 7537 4318 7589 4332 7587
4333 7589 4339 7587 4339 7586
TIME...MOT...LOC 1558Z 284DEG 30KT 4331 7600
$$
HEDEN3 follow-up statements
369
WWUS51 KBGM 261622
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1222 PM EDT TUE JUL 26 2011
NYC053-065-261700-
/O.CON.KBGM.SV.W.0185.000000T0000Z-110726T1700Z/
MADISON NY-ONEIDA NY-
1222 PM EDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR CENTRAL ONEIDA AND EXTREME NORTH CENTRAL MADISON COUNTIES...
AT 1221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR VIENNA...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW LONDON AND LEE BY 1230 PM EDT...
VERONA MILLS...VERONA AND ROME BY 1235 PM EDT...
DELTA LAKE BY 1240 PM EDT...
GRIFFISS AFB BY 1245 PM EDT...
WESTMORELAND...KIRKLAND AND FLOYD BY 1250 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4338 7577 4337 7567 4324 7531 4305 7537
4318 7589 4326 7588
TIME...MOT...LOC 1622Z 292DEG 31KT 4322 7569
$$
HEDEN018
WWUS51 KBGM 261626
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1226 PM EDT TUE JUL 26 2011
NYC053-065-261700-
/O.CON.KBGM.SV.W.0185.000000T0000Z-110726T1700Z/
MADISON NY-ONEIDA NY-
1226 PM EDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR CENTRAL ONEIDA AND EXTREME NORTH CENTRAL MADISON COUNTIES...
AT 1225 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE TO GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW LONDON...MOVING
SOUTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
VERONA...ROME AND DELTA LAKE BY 1235 PM EDT...
GRIFFISS AFB BY 1240 PM EDT...
WESTMORELAND AND FLOYD BY 1245 PM EDT...
CLARK MILLS...KIRKLAND AND COLEMANS BY 1250 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4338 7574 4337 7567 4324 7531 4305 7537
4318 7589 4320 7589
TIME...MOT...LOC 1626Z 296DEG 37KT 4320 7565
$$
HEDEN741 WWUS51 KBGM 261644 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1244 PM EDT TUE JUL 26 2011 NYC053-065-261700- /O.CON.KBGM.SV.W.0185.000000T0000Z-110726T1700Z/ MADISON NY-ONEIDA NY- 1244 PM EDT TUE JUL 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR CENTRAL ONEIDA AND EXTREME NORTH CENTRAL MADISON COUNTIES... AT 1242 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VERONA...MOVING SOUTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... KIRKLAND...WESTMORELAND AND COLEMANS BY 1250 PM EDT... CLARK MILLS BY 1255 PM EDT... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS! HAIL UP TO THE SIZE OF A QUARTER HAS BEEN REPORTED NEAR SYLVAN BEACH WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 4325 7554 4318 7533 4305 7537 4313 7570 TIME...MOT...LOC 1644Z 298DEG 38KT 4313 7548 $$ HEDEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 11:57 AM EDT, 1 minute earlier.
Area forecast discussion, Jul 26, 11:57 AM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 1157 AM EDT TUE JUL 26 2011 .SYNOPSIS... A REINFORCING TROUGH OF LOW PRESSURE WILL MOVE THROUGH TODAY. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION. HIGH PRESSURE WILL BUILD IN FOR TUESDAY NIGHT AND WEDNESDAY...WITH FAIR WEATHER. THE CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN ON THURSDAY AS A WARM FRONT APPROACHES THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED AS OF 12 NOON... WW 686 NOW IN EFFECT TIL 23Z...FOR ALL OF OUR CNTRL NY CNTYS...AS WELL AS THE NRN TIER OF PA. INSTAB/SHEAR COMBO...AS MENTIONED IN THE PREVIOUS DISCUSSION...WILL SUPPORT AT LEAST ISOLATED SVR TSRA. GIVEN CURRENT STM MOTION AND MOVEMENT OF THE UPPER-LVL WAVE...WE'LL BEGIN TO CLEAR CONVECTIVE ACTIVITY OUT OF THE REGION BY LATE AFTN (20-23Z). UPDATED AS OF 10 AM... VSBL SAT/RADAR LOOPS SHOW DEVELOPING CONVECTIVE BANDS FROM THE ADIRONDACKS...ACRS LK ONT...AND INTO PTNS OF WRN NY/SRN ONT ATTM...COINCIDENT WITH APPROACHING UPPER- LVL WAVE. MEANWHILE...DOWNSTREAM ACROSS MOST OF CENTRAL NY AND NORTHEAST PA...SKIES REMAIN MOSTLY CLEAR. GIVEN DAYTIME HEATING THROUGH EARLY AFTN...AND SOME HGT FALLS/COOLING ALOFT FROM THE ABOVE MENTIONED UPPER-LVL SYSTEM...OUR AMS SHOULD DESTABILIZE...LEADING TO SHRA/TSRA DEVELOPMENT...ESPECIALLY FROM THE TWIN TIERS NWD. THUS...WE'LL CONTINUE TO EMPLOY CHC POPS/SCTD WORDING THROUGH LATE AFTN. BASED ON 12Z SOUNDINGS/MODEL PROGS...ML CAPES OF 500-1000 CAN BE EXPECTED...ALG WITH GOOD VERT SHEAR (0-6 KM VALUES OF 40-50 KT). BASED ON THESE INDICES...STORMS MAY BECOME ORGANIZED IN NATURE...AND WE'LL HAVE TO MONITOR DEVELOPMENTS CLOSELY BY MIDDAY. AS FAR AS TEMPS GO THIS AFTN...925/850 MB TEMPS AT 12Z SUPPORT OUR FCST MAX READINGS FAIRLY WELL (UPPER 70S-MID 80S). && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... ONCE THIS TROUGH MOVES THROUGH BY LATE THIS AFTERNOON/EARLY EVENING, HIGH PRESSURE WILL BUILD IN. THIS HIGH PRESSURE WILL KEEP THE WEATHER QUIET THROUGH WEDNESDAY NIGHT. BY THURSDAY MORNING, A WARM FRONT WILL BEGIN TO MOVE INTO THE WESTERN ZONES. THIS WILL BRING OUR NEXT OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS. THIS FRONT WILL BE SLOW MOVING AND LOOKS TO POSSIBLY OCCLUDE BEFORE IT MAKES IT THROUGH THE AREA THURSDAY NIGHT. && .LONG TERM /FRIDAY THROUGH MONDAY/... 11 AM UPDATE...LONG TERM FORECAST DONE EARLY WITH THE SEVERE WEATHER THREAT. POPULATED WITH HPC GUIDANCE. FAIRLY QUIET LONG TERM PERIOD WITH A RAIN THREAT ENDING FRIDAY NIGHT...AND DRY WEATHER OVER THE WEEKEND. NEXT SHOT AT PRECIP COMES EARLY NEXT WEEK WITH A FRONT DROPPING THROUGH LATE TUESDAY/WEDNESDAY. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... HIGHLY VARIABLE FOG CONDITIONS AT KITH/KELM/KAVP WILL MIX OUT TO VFR AROUND 12Z. UPPER LEVEL TROF AND SFC COLD FRONT WILL PASS THROUGH THE REGION THIS AFTERNOON. MID LEVEL WARM LAYER MAY LIMITED INTENSITY OF CONVECTION. CONVECTION ALONG BOUNDARY EXPECTED TO ONLY BE SCATTERED BUT INCLUDED A 3 HOUR TEMPO GROUP AT ALL TERMINALS FOR MVFR SHOWERS WITH CB MENTIONED IN CLOUD GROUP TO IMPLY POTENTIAL FOR THUNDERSTORMS. GENERAL PERIOD FOR CONVECTION, 18Z-21Z BUT SLIGHTLY EARLIER AT KSYR AND LATER AT KAVP. AFTER FROPA VFR CONDITIONS WILL PREVAIL THROUGH 06Z FOLLOWED BY WRAP AROUND LOW LEVEL MOISTURE WITH MVFR CIGS LIKELY AT KRME/KITH/KBGM. SOUTHWEST WINDS AROUND 10 KNOTS THEN WESTERLY THIS AFTERNOON AT 10 KNOTS WITH GUSTS TO 20 KNOTS. LIGHT NORTHWEST AFTER SUNSET. OUTLOOK... WEDNESDAY AND THURSDAY ...GENERALLY VFR. MORNING IFR/MVFR FOG POSSIBLE AT KELM EACH DAY. SCT TSTM THUR AFTERNOON. THURSDAY NIGHT THROUGH SATURDAY...POSSIBLE MVFR IN SHOWERS AND THUNDERSTORMS. MORNING IFR/MVFR FOG POSSIBLE AT KELM. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...SLI NEAR TERM...MLJ/SLI SHORT TERM...SLI/TAC LONG TERM...HEDEN AVIATION...RRM
Hazardous weather outlook, Jul 26, 4:31 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 431 AM EDT TUE JUL 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-270845- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 431 AM EDT TUE JUL 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A FAST MOVING COLD FRONT WILL PASS THROUGH NEW YORK STATE AND NORTHERN PENNSYLVANIA THIS AFTERNOON. MOISTURE IS LIMITED WITH THIS FRONT, SO THUNDERSTORMS ARE EXPECTED TO BE WIDELY SCATTERED. THE BEST CHANCE FOR STRONGER STORMS WILL BE GENERALLY NORTH OF I88 AND EAST OF I 81. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON FRIDAY MOST LOCATIONS WILL HAVE HIGH TEMPERATURES IN THE 90S WITH THE HEAT INDEX REACHING NEAR 100 DEGREES. A HEAT ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 26, 10:52 AM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1052 AM EDT TUE JUL 26 2011
NYZ009-036-037-261530-
MADISON NY-ONEIDA NY-
1052 AM EDT TUE JUL 26 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHERN MADISON AND SOUTHERN
ONEIDA COUNTIES...
* AT 1047 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG
GUSTY WINDS OF 40 TO 50 MPH...AND VERY HEAVY RAIN. THIS STORM WAS
LOCATED NEAR CANASTOTA...AND MOVING SOUTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ONEIDA AT 1100 AM EDT...
KENWOOD AND SHERRILL AT 1105 AM EDT...
VERNON AND STOCKBRIDGE AT 1110 AM EDT...
VERNON CENTER AND STOCKBRIDGE AT 1115 AM EDT...
AUGUSTA AT 1120 AM EDT...
CLINTON AND ORISKANY FALLS AT 1125 AM EDT...
HUBBARD CORNERS AND WATERVILLE AT 1130 AM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4306 7521 4288 7520 4288 7521 4288 7524
4287 7525 4282 7524 4280 7525 4306 7591
4308 7591 4323 7582
MLJSpecial weather statement, Jul 26, 11:26 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1126 AM EDT TUE JUL 26 2011
NYZ036-037-046-261630-
MADISON NY-ONEIDA NY-OTSEGO NY-
1126 AM EDT TUE JUL 26 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OTSEGO...SOUTH
CENTRAL ONEIDA AND SOUTHEASTERN MADISON COUNTIES...
* AT 1121 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND WIND GUSTS TO 50 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM CLAYVILLE TO WATERVILLE TO STOCKBRIDGE...AND
MOVING SOUTHEAST AT 30 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WATERVILLE AT 1135 AM EDT...
STOCKWELL AT 1140 AM EDT...
NORTH BROOKFIELD AND BRIDGEWATER AT 1145 AM EDT...
UNADILLA FORKS AND BROOKFIELD AT 1155 AM EDT...
RICHFIELD SPRINGS AND LEONARDSVILLE AT NOON EDT...
SPRINGFIELD AT 1205 PM EDT...
EAST SPRINGFIELD AND EXETER CENTER AT 1210 PM EDT...
CHERRY VALLEY AND BURLINGTON AT 1215 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4269 7480 4266 7513 4301 7573 4303 7544
4309 7518 4305 7521 4286 7520 4287 7515
4290 7512 4291 7509 4283 7490 4289 7489
4290 7487 4277 7466 4274 7466
HEDENSpecial weather statement, Jul 26, 11:34 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1134 AM EDT TUE JUL 26 2011
NYZ036-037-046-261630-
MADISON NY-ONEIDA NY-OTSEGO NY-
1134 AM EDT TUE JUL 26 2011
...STRONG THUNDERSTORM NEAR CLAYVILLE AND WATERVILLE...
* AT 1129 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
STRONG WINDS TO 50 PMH. THIS STORM WAS LOCATED NEAR
WATERVILLE...AND MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
HUBBARD CORNERS AND PARIS AT 1140 AM EDT...
CLAYVILLE AND SAUQUOIT AT 1145 AM EDT...
BRIDGEWATER AND UNADILLA FORKS AT 1150 AM EDT...
EXETER CENTER AT 1205 PM EDT...
RICHFIELD SPRINGS AT 1210 PM EDT...
SPRINGFIELD AT 1220 PM EDT...
EAST SPRINGFIELD AT 1225 PM EDT...
CHERRY VALLEY AT 1230 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4268 7479 4293 7556 4309 7546 4304 7521
4286 7520 4287 7515 4290 7512 4291 7509
4283 7492 4285 7489 4290 7488 4285 7469
HEDENThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:52 AM EDT | Special Weather Statement | BGM | Madison | 38 min |
| Jul 26, 11:25 AM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 65 min |
| Jul 26, 11:26 AM EDT | Special Weather Statement | BGM | Otsego | 64 min |
| Jul 26, 11:34 AM EDT | Special Weather Statement | BGM | Otsego | 56 min |
| Jul 26, 12:39 PM EDT | Special Weather Statement | BGM | Onondaga | 66 min |
| Jul 26, 12:43 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Onondaga | 62 min |
| Jul 26, 12:47 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Otsego | 43 min |
| Jul 26, 12:51 PM EDT | Tornado Warning | BGM | Madison, Oneida, Otsego | 24 min |
| Jul 26, 1:01 PM EDT | Special Weather Statement | BGM | Cortland, Onondaga | 44 min |
| Jul 26, 1:10 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Tompkins | 50 min |
| Jul 26, 1:25 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland | 50 min |
| Jul 26, 1:48 PM EDT | Special Weather Statement | BGM | Broome | 42 min |
| Jul 26, 1:49 PM EDT | Special Weather Statement | BGM | Otsego | 26 min |
| Jul 26, 1:51 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 54 min |
| Jul 26, 4:06 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware, Sullivan | 54 min |
| Jul 26, 4:37 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 43 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.